# SDR HEEA064886

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 3212 · Emergency Flotation Section
- Part: Solenoid Valve
- Part number: 206373901103
- Condition: Failed
- Location: Float
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SOLENOID VALVE WILL NOT HOLD FLOAT BOTTLE PRESSURE.
